中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 74)

Items/Page:    Sort:
Correlations between neutrons and protons near the Fermi surface and Q(alpha) of superheavy nuclei [期刊论文]
PHYSICAL REVIEW C, 2016, 卷号: 93, 期号: 1, 页码: 14302
Wang, N; Liu, M; Wu, XZ; Meng, J
Adobe PDF(347Kb)  |  View/Download:17/5
 
Quark see-saw, Higgs mass and vacuum stability [期刊论文]
PRAMANA-JOURNAL OF PHYSICS, 2016, 卷号: 86, 期号: 2, 页码: 265-280
Mohapatra, RN; Zhangi, YC
Adobe PDF(418Kb)  |  View/Download:3/1
 
The 'Coin-Through-the-Rubber' Trick: An Elastically Stabilized Invagination [期刊论文]
JOURNAL OF ELASTICITY, 2016, 卷号: 123, 期号: 1, 页码: 43-57
Meng, FL; Doi, MS; Ouyang, ZC; Zheng, XY; Palffy-Muhoray, P
Adobe PDF(2642Kb)  |  View/Download:9/6
 
Paramagnetism-ferromagnetism phase transition in a dyonic black hole [期刊论文]
PHYSICAL REVIEW D, 2014, 卷号: 90, 期号: 8, 页码: 81901
Cai, RG; Yang, RQ
View/Download:18/0
 
Combining universal and odd RR axions for aligned natural inflation [期刊论文]
JOURNAL OF COSMOLOGY AND ASTROPARTICLE PHYSICS, 2014, 期号: 10, 页码: 48
Gao, X; Li, TJ; Shukla, P
View/Download:43/0
 
Warped Ricci-flat reductions [期刊论文]
PHYSICAL REVIEW D, 2014, 卷号: 90, 期号: 4, 页码: 45013
Colgain, EO; Sheikh-Jabbari, MM; Vazquez-Poritz, JF; Yavartanoo, H; Zhang, Z
View/Download:27/0
 
Natural inflation with natural trans-planckian axion decay constant from anomalous U(1)(X) [期刊论文]
JOURNAL OF HIGH ENERGY PHYSICS, 2014, 期号: 7, 页码: 52
Li, TJ; Li, ZJ; Nanopoulos, DV
View/Download:17/0
 
Emergent universe in spatially flat cosmological model [期刊论文]
JOURNAL OF COSMOLOGY AND ASTROPARTICLE PHYSICS, 2014, 期号: 1
Zhang, KT; Wu, PX; Yu, HW
Adobe PDF(527Kb)  |  View/Download:82/18
 
Mechano-chemical selections of two competitive unfolding pathways of a single DNA i-motif [期刊论文]
CHINESE PHYSICS B, 2014, 卷号: 23, 期号: 6, 页码: 68702
Xu, Y;  Chen, H;  Qu, YJ;  Efremov, AK;  Li, M;  Ouyang, ZC;  Liu, DS;  Yan, J
Adobe PDF(1434Kb)  |  View/Download:37/8
 
EXACT SOLUTIONS TO THE THREE-DIMENSIONAL GROSS-PITAEVSKII EQUATION WITH MODULATED RADIAL NONLINEARITY [期刊论文]
MODERN PHYSICS LETTERS B, 2013, 卷号: 27, 期号: 14, 页码: 1350105
Wang, WT; Li, YY; Yang, SJ
Adobe PDF(375Kb)  |  View/Download:97/27
 

1 2 3 4 5 6 7 8 next

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace